# SDR MALA964889

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC639
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Intransit Light
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT NR 3069 - ON CLIMB-OUT FROM CVG, THE GEAR INTRANSIT LIGHTS REMAINED ON AFTER GEAR RETRACTION.  THE CREW CYCLED THE GEAR AND ALL INDICATIONS WERE NORMAL.  THE AIRCRAFT CONTINUED TO DTW AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCY.  (M)
